# SDR FDEA202503150427

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218190
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232 MJF DAMAGED FABRICATED FLOOR PANEL 232 MJF ZONE 230 ON VTMAE TRAVELER #T25/1802791 IAW MAE DWG   11862181 REV. L MAJOR REPAIR
